Research Repository

Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex

Alomari, MW, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kirmaci, US (2013) Generalizations of the Hermite-Hadamard type inequalities for functions whose derivatives are s-convex. Acta et Commentationes Universitatis Tartuensis de Mathematica, 17 (2). pp. 157-169. ISSN 1406-2283

[img]
Preview
Text
document.pdf - Published Version
Available under License Creative Commons Attribution.

Download (338kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Hermite–Hadamard type inequality; s-convex functions
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 29 May 2020 00:16
Last Modified: 03 Jun 2020 01:00
URI: http://vuir.vu.edu.au/id/eprint/40517
DOI: https://doi.org/10.12697/ACUTM.2013.17.14
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar